# SDR SWAA2022020734224

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.FLOOR PANEL 120CF CORRODED AROUND FASTNER HOLES AND EDGES / REMOVED CORROSION ON FWD CARGO FLOORPANEL 120CF IAW SRM 51-10-02-0G-0. ORIGINAL 'T' .071' LOSS .005' REMAINING .066'. REPAIRED FLOOR PANEL 120CF IAW AAR EA 170580 IR AND SWA EA REPAIR 53EA-04525 REV 2. OUT OF LIMITS IAW SRM 53-00-53-1A-1 BLENDOUT EXCEEDS 3'
